Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Hypergeometric functions on complex matrix space


Authors: Kenneth I. Gross and Donald St. P. Richards
Journal: Bull. Amer. Math. Soc. 24 (1991), 349-355
MSC (1985): Primary 22E30, 33A75, 43A85, 62H10; Secondary 20G20, 32A07, 44A10, 62E15
DOI: https://doi.org/10.1090/S0273-0979-1991-16031-3
MathSciNet review: 1071029
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Ding, Operator-valued Bessel functions on Schrödinger-Fock spaces and Siegel domains of type. II, preprint. MR 1712918
  • 2. H. Ding, Operator-valued Bessel functions on Schrödinger II: holomorphic discrete series and harmonic representations (in preparation).
  • 3. H. Ding and K. I. Gross, Operator-valued Bessel functions on symmetric cones and holomorphic discrete series (in preparation).
  • 4. J. Faraut and A. Korányi, Fonctions hypergéometriques associées aux cônes symétriques, C. R. Acad. Sci. Paris Sér. I 307 (1988), 555-558. MR 967360
  • 5. K. I. Gross and R. A. Kunze, Generalized Fourier-Bessel transforms and holomorphic discrete series, Proc. Internat. Conf. in Harmonic Analysis, Lecture Notes in Math., vol. 261, Springer-Verlag, Berlin and New York, 1973, pp. 79-122. MR 486318
  • 6. K. I. Gross and D. St. P. Richards, Special functions of matrix argument, I: Algebraic induction, zonal polynomials, and hypergeometric functions, Trans. Amer. Math. Soc. 301 (1987), 781-811. MR 882715
  • 7. K. I. Gross and D. St. P. Richards, Total positivity, spherical series, and hypergeometric functions of matrix argument, J. Approximation Theory 59 (1989), 224-246. MR 1022118
  • 8. K. I. Gross and D. St. P. Richards, Special functions of matrix argument, II: The fine structure of hypergeometric functions on complex matrix space (in preparation).
  • 9. A. T. James, Distributions of matrix variates and latent roots derived from normal samples, Ann. of Math. Statistics 35 (1964), 475-501. MR 181057
  • 10. A. Korányi, Hua-type integrals, hypergeometric functions, and symmetric polynomials, preprint. MR 1135834
  • 11. D. St. P. Richards, Totally positive kernels, Pólya frequency functions, and generalized hypergeometric series, Linear Algebra Appl. 137/138 (1990), 467-478. MR 1067687
  • 12. H. Weyl, The classical groups, Princeton Univ. Press, Princeton, NJ, 1939. MR 1488158

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 22E30, 33A75, 43A85, 62H10, 20G20, 32A07, 44A10, 62E15

Retrieve articles in all journals with MSC (1985): 22E30, 33A75, 43A85, 62H10, 20G20, 32A07, 44A10, 62E15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1991-16031-3

American Mathematical Society